MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000457336

Медицинская библиотека · Developmental pharmacology and therapeutics · 1983

Long Q-T syndrome precipitated by atropine and hypokalemia.

Prandota J, Iwanczak F

Клинический случайСтатьяПеревод в очереди

Аннотация

In a small child successfully treated with atropine sulfate and other drugs because of pesticide poisoning, a prolongation of the Q-T interval, extrasystolic ventricular tachyarrhythmia complicated by ventricular fibrillation and cardiac syncope, was observed. At the time of this incident the child was hypokalemic. After compensation of hypokalemia, reduction of atropine dose and subsequent discontinuation of the drug, the changes in the patient's follow-up ECG records disappeared. Thus, the use of atropine in the presence of hypokalemia should be included in the list of factors releasing the long Q-T syndrome.

Для цитирования: Prandota J, Iwanczak F. Long Q-T syndrome precipitated by atropine and hypokalemia.. Developmental pharmacology and therapeutics. 1983. DOI: 10.1159/000457336.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.